# SDR VNAA9911018

- Difficulty date: November 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N459PS
- Make and model: Dorner DO328100
- Aircraft serial: 3070
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7603 · Power Lever
- Part: Switch
- Part number: 001A761A1010100
- Condition: Failed
- Location: Condition Lever
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FINAL APPROACH, THE RIGHT ELECTRONIC ENGINE CONTROL UNIT FAILED WHEN CONDITION LEVERS WERE MOVED FROM MINIMUM TO MAXIMUM.  THE CREW WAS ABLE TO RESET THE UNIT.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT CONDITION LEVER MICROSWITCH RACK IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 76-11-05.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
